# SDR VTZA97228

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: S12211143
- Condition: Failed
- Location: Rt Hyd System
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6466 - PHF-IAD - MADE AN UNSCHEDULED LANDING DUE TO RIGHT HYD PRESSURE DROPPED TO ZERO.  AIRCRAFT RETURNED TO GATE AT PHF WITH NO FURTHER PROBLEMS.  MX INSPECTED AND REMOVED AND REPLACED PRESSURE TRANSMITTER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
